RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 2, Pages 466–477 (Mi izv2257)  

This article is cited in 6 scientific papers (total in 6 papers)

On the growth of entire curves

V. P. Petrenko, M. Khussain


Abstract: In this paper we introduce a measure of deviation of an entire curve from a fixed vector. We establish sharp estimates and other relationships satisfied by this measure of deviation.

Full text: PDF file (733 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:2, 467–478

Bibliographic databases:

UDC: 517.56
MSC: 30A64
Received: 25.01.1972

Citation: V. P. Petrenko, M. Khussain, “On the growth of entire curves”, Izv. Akad. Nauk SSSR Ser. Mat., 37:2 (1973), 466–477; Math. USSR-Izv., 7:2 (1973), 467–478

Citation in format AMSBIB
\Bibitem{PetKhu73}
\by V.~P.~Petrenko, M.~Khussain
\paper On the growth of entire curves
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 2
\pages 466--477
\mathnet{http://mi.mathnet.ru/izv2257}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=328081}
\zmath{https://zbmath.org/?q=an:0259.30027}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 2
\pages 467--478
\crossref{https://doi.org/10.1070/IM1973v007n02ABEH001951}


Linking options:
  • http://mi.mathnet.ru/eng/izv2257
  • http://mi.mathnet.ru/eng/izv/v37/i2/p466

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. B. Lamzina, “On the magnitudes of the deviations of entire curves of lower order $\lambda<1$”, Math. USSR-Izv., 8:2 (1974), 328–338  mathnet  crossref  mathscinet  zmath
    2. V. P. Petrenko, “The growth of integral curves of finite lower order”, Math. USSR-Sb., 26:4 (1975), 427–448  mathnet  crossref  mathscinet  zmath
    3. V. P. Petrenko, “On the connection between the deviation values and the Valiron defects for integral curves and variable polyvectors”, Math. USSR-Izv., 10:2 (1976), 309–319  mathnet  crossref  mathscinet  zmath
    4. V. P. Petrenko, “Growth of entire functions of two complex variables that are slowly increasing in one of the variables”, Math. USSR-Izv., 10:1 (1976), 63–92  mathnet  crossref  mathscinet  zmath
    5. V. P. Petrenko, “In the structure of exceptional sets of entire curves”, Math. USSR-Izv., 11:2 (1977), 335–352  mathnet  crossref  mathscinet  zmath
    6. V. I. Krutin', “On the magnitudes of the positive deviations and of the defects of entire curves of finite lower order”, Math. USSR-Izv., 13:2 (1979), 307–334  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:122
    Full text:55
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019